# SDR 2019FA0000283

- Difficulty date: August 14, 2019
- Submitted: August 24, 2019
- Operation: General aviation
- Aircraft: N345TH
- Make and model: Namer TB25J
- Aircraft serial: 4431385A
- Aircraft time: 7,117 hours
- Engine: Wright R260035
- Engine time: 557 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Intake Pipe
- Part number: 110082
- Condition: Cut
- Location: Nr 1 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING INITIAL CLIMB,  NR 2 ENGINE BACKFIRED SEVERAL TIMES. PROPELLER WAS FEATHERED AND ENGINE WAS SHUT DOWN. DURING POSTFLIGHT INSPECTION FOUND INTAKE HOSE P/N 2058D117 WAS CUT AND THE CLAMP AND INTAKE PIPE P/N 110082 WAS LOOSE FROM THE #1 CYLINDER. ALSO FOUND INTAKE CONNECTION FITTING P/N 126567 LOOSE IN CYLINDER HEAD.
